Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 47, NWS Tampa Bay, FL

April 12, 2007

NWS Tampa Bay, FL issued this red flag warning at Apr 12, 2007, 1:57 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 12, 2007, 1:57 PM EDT (17:57 UTC)
Expired
Apr 12, 2007, 8:00 PM EDT
In force
6 hr
Issued by
NWS Tampa Bay, FL

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTBW 121757
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
157 PM EDT THU APR 12 2007

...DRY CONDITIONS MOVING QUICKLY INTO THE NATURE COAST THIS
AFTERNOON AND ACROSS MANY AREAS FROM TAMPA BAY AND LAKELAND
NORTHWARD FRIDAY...

.HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE NORTHWEST
TONIGHT AND FRIDAY USHERING IN ANOTHER SHOT OF DRY...BUT VERY WARM...AIR.

FLZ039-131130-
/O.UPG.KTBW.FW.A.0031.070413T1500Z-070414T0000Z/
/O.NEW.KTBW.FW.W.0048.070413T1500Z-070414T0000Z/
/O.NEW.KTBW.FW.W.0047.070412T1800Z-070413T0000Z/
LEVY-
157 PM EDT THU APR 12 2007

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT
THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FOR
FRIDAY...AND IS IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY AFTERNOON. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

THIS AFTERNOON: HUMIDITY VALUES HAVE CRASHED ACROSS
DIXIE AND GILCHRIST COUNTIES...AND WILL FOLLOW SUIT IN MUCH OF
LEVY COUNTY BETWEEN 2 AND 4 PM THIS AFTERNOON. MINIMUM RELATIVE
HUMIDITY WILL FALL TO 25 PERCENT WITH DURATIONS OF 4 TO 5 HOURS EXPECTED.

FRIDAY: WARM AND DRY AIR WILL ALLOW HUMIDITY TO QUICKLY FALL BY
MID MORNING...WITH SOME AREAS REACHING 35 PERCENT AS EARLY AS 11
AM IN LEVY COUNTY. AFTERNOON TEMPERATURES IN THE MID TO UPPER 80S
COMBINED WITH DEW POINTS FALLING INTO THE UPPER 40S WILL BRING
HUMIDITY DOWN NEAR 25 PERCENT. DURATION OF THE CRITICAL HUMIDITY
WILL RANGE FROM 5 TO 7 HOURS.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

FLZ042-043-048-049-131130-
/O.UPG.KTBW.FW.A.0031.070413T1500Z-070414T0000Z/
/O.NEW.KTBW.FW.W.0048.070413T1500Z-070414T0000Z/
CITRUS-SUMTER-HERNANDO-PASCO-
157 PM EDT THU APR 12 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM
EDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT
BY NOON ACROSS AREAS NORTH OF TAMPA BAY...AND CONTINUE THROUGH THE
AFTERNOON AND EARLY EVENING. MINIMUM VALUES WILL FALL TO BETWEEN
20 TO 25 PERCENT AS TEMPERATURES EDGE TOWARD 9O WHILE DEW POINTS
FALL INTO THE UPPER 40S TO LOWER 50S. DURATION OF LOW HUMIDITY
WILL RANGE FROM 5 TO 8 HOURS IN MOST LOCATIONS AWAY FROM THE COAST.
|
A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE
SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24
HOURS.


$$

FLZ050>052-131130-
/O.CON.KTBW.FW.A.0031.070413T1500Z-070414T0000Z/
PINELLAS-HILLSBOROUGH-POLK-
157 PM EDT THU APR 12 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE FRIDAY MORNING
THROUGH FRIDAY EVENING. 

RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT
LATE FRIDAY MORNING ACROSS THE WATCH AREA AND REMAIN THERE FOR
SEVERAL HOURS WITH MINIMUM VALUES FALLING TO AROUND 25
PERCENT...PARTICULARLY IN EASTERN AND CENTRAL HILLSBOROUGH COUNTY
THROUGH WESTERN POLK COUNTY. DURATIONS MAY WELL EXCEED 4
HOURS...HOWEVER RETURN EASTERLY FLOW MAY BRING DEW POINTS BACK
TOWARD THE UPPER 50S...CURTAILING DURATIONS. 

SHOULD FORECAST DEW POINT REMAIN UNDER 55 DEGREES...RED FLAG
WARNINGS WILL LIKELY BE ISSUED EARLY FRIDAY MORNING.


PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

BSG

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Apr 12, 10:13 AM EDT, 3 hours 44 minutes earlier.

Area forecast discussion, Apr 12, 10:13 AM EDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1013 AM EDT THU APR 12 2007

.DISCUSSION...LATEST ANALYSIS AND MSAS SHOWS HIGH PRESSURE
RIDGING INTO THE CENTRAL GULF WITH THE COLD FRONT JUST NOW PUSHING
INTO LEVY CNTY WITH A WIND SHIFT AND DRIER AIR. THE PCPN & TSTMS
FROM EARLIER HAVE NOW SHIFTED EAST AND SOUTH OF THE FAR SOUTH
CWFA. HAVE UPDATED THE GRIDS AND WILL ISSUE AN UPDATED ZONE
FORECAST SHORTLY TO DROP POPS FOR THE CENTRAL AND END BY EARLY
AFTERNOON IN THE TWO SOUTHERN MOST COUNTIES. REST OF FORECAST
LOOKS OK.

&&

.AVIATION...JUST AMENDED THE NORTHERN TAFS TO ADD A 2-3 HOUR PERIOD
OF LOW MVFR CEILING AS WEAK SOUTHWEST FLOW AND CONTINUED HIGH DEW
POINTS (NEAR 70) ALONG WITH THE ANTECEDENT SURFACE MOISTURE ALLOW
1200 TO 1800 FOOT CEILINGS TO CONTINUE OR DEVELOP.
AS WINDS EASE AROUND TO WEST...THEN NORTHWEST...AND DAYTIME HEATING
KICKS IN THESE CLOUDS SHOULD DISSIPATE LEAVING VFR CLEAR CONDITIONS
ACROSS THE NORTHERN TERMINALS BY EARLY TO MID AFTERNOON.

FARTHER SOUTH...DESPITE BEING WORKED OVER BY PRE-DAWN
THUNDERSTORMS...KRSW AND KFMY ARE RE-HEATING AND COULD SEE A PASSING
SHOWER BEFORE NOON WITH A BRIEF VISIBILITY RESTRICTION TO MVFR.
HOWEVER...THE WIND SHIFT WILL SPREAD QUICKLY DOWN THE COAST AND VFR
CLEAR SHOULD ARRIVE BY MID TO LATE AFTERNOON.

ALL LOCATIONS WILL BE VFR CLEAR OVERNIGHT.

&&

.MARINE...LIGHT WINDS THIS MORNING WILL SHIFT AND INCREASE AS THE FRONT
MOVES SOUTH OVER THE COASTAL WATERS TODAY. FORECAST LOOKS GOOD BUT WILL
REMOVE RW/TSTM TODAY IN THE NORTH AND CENTRAL WHEN THE NEXT ISSUANCE
GOES OUT AROUND 1030.

&&

.FIRE WEATHER...LEVY COUNTY COULD SEE SUB 35 PERCENT RH TODAY BUT
PERHAPS ONLY FOR 3 HOURS OR LESS. ON FRI THE DRY AIR SETTLES IN
WITH A WATCH FOR THE CENTRAL AND NORTH.

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
     FOR CITRUS-HERNANDO-HILLSBOROUGH-LEVY-PASCO-PINELLAS-POLK-
     SUMTER.

GULF WATERS...NONE.
&&

SHORT TERM/MARINE...09/RKR
AVIATION UPDATE...88/BSG
Hazardous weather outlook, Apr 12, 4:59 AM EDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
459 AM EDT THU APR 12 2007

FLZ039-042-043-048>052-121500-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
459 AM EDT THU APR 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...FIRE WEATHER IMPACT...

DRY AIR WILL FILTER INTO THE REGION THIS AFTERNOON...WHICH COULD
CAUSE RELATIVE HUMIDITIES TO REACH CRITICAL LEVELS FOR AN HOUR OR
TWO BEFORE SUNSET. RED FLAG CONDITIONS ARE NOT ANTICIPATED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FIRE WEATHER WATCH IS IN EFFECT FOR FRIDAY. DRY AIR WILL BE
WELL ESTABLISHED ON FRIDAY...AND RELATIVE HUMIDITIES MAY DROP TO
CRITICAL LEVELS FOR SEVERAL HOURS IN THE AFTERNOON.

A COLD FRONT IS FORECAST TO MOVE THROUGH THE REGION ON SUNDAY.
THIS SYSTEM IS EXPECTED TO BE FAIRLY STRONG...BRINGING A MULTITUDE
OF HAZARDS TO THE REGION.

THE COLD FRONT MAY BE PRECEDED BY A LINE OF THUNDERSTORMS LATE
SATURDAY NIGHT AND EARLY SUNDAY. STRONG LOW-LEVEL WINDS WILL BRING
THE POTENTIAL FOR STRONG TO SEVERE STORMS WITH THIS LINE.

WINDS AND SEAS WILL INCREASE AHEAD OF THE COLD FRONT ON SATURDAY
AND CONTINUE THROUGH MONDAY. WINDS MAY REACH 25 KNOTS WITH HIGHER
GUSTS BEHIND THE FRONT ON SUNDAY...AND SEAS COULD PEAK AT CLOSE TO
10 FEET WELL OFFSHORE. MARINERS WITH WEEKEND PLANS ARE URGED TO
FOLLOW THIS HAZARDOUS SITUATION CLOSELY.

HAZARDOUS SURF...DANGEROUS RIP CURRENTS AND MINOR COASTAL FLOODING
ARE ALSO POSSIBLE BEGINNING SATURDAY NIGHT AND CONTINUING THROUGH
SUNDAY NIGHT OR EARLY MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

FLZ055>057-060>062-065-121500-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
459 AM EDT THU APR 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...

SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT MAINLY AREAS
SOUTH OF A MANATEE-HARDEE-POLK COUNTY LINE TODAY. SOME OF THESE
STORMS COULD PRODUCE WIND GUSTS OF UP TO 35 MPH ALONG WITH PEA
SIZED HAIL. THE THUNDERSTORMS WILL COME TO AN END FROM NORTH TO
SOUTH THIS MORNING...BUT MAY LINGER INTO THE AFTERNOON AROUND FORT
MYERS.

THE PRIMARY HAZARD FROM THESE STORMS WILL BE THE FREQUENT AND
DEADLY CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A COLD FRONT IS FORECAST TO MOVE THROUGH THE REGION ON SUNDAY.
THIS SYSTEM IS EXPECTED TO BE FAIRLY STRONG...BRINGING A MULTITUDE
OF HAZARDS TO THE REGION.

THE COLD FRONT MAY BE PRECEDED BY A LINE OF THUNDERSTORMS ON
SUNDAY. STRONG LOW-LEVEL WINDS WILL BRING THE POTENTIAL FOR STRONG
TO SEVERE STORMS WITH THIS LINE.

WINDS AND SEAS WILL INCREASE AHEAD OF THE COLD FRONT ON SATURDAY
AND CONTINUE THROUGH MONDAY. WINDS MAY REACH 25 KNOTS WITH HIGHER
GUSTS BEHIND THE FRONT ON SUNDAY...AND SEAS COULD PEAK AT CLOSE
TO 10 FEET WELL OFFSHORE. MARINERS WITH WEEKEND PLANS ARE URGED TO
FOLLOW THIS HAZARDOUS SITUATION CLOSELY.

HAZARDOUS SURF...DANGEROUS RIP CURRENTS AND MINOR COASTAL FLOODING
ARE ALSO POSSIBLE BEGINNING SATURDAY NIGHT AND CONTINUING THROUGH
SUNDAY NIGHT OR EARLY MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

JILLSON

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 8:29 PM EDTSpecial Marine WarningTBW2 hr
Apr 11, 9:10 PM EDTSpecial Marine WarningTBW50 min
Apr 11, 9:18 PM EDTSevere Thunderstorm WarningTBWPasco27 min
Apr 11, 9:21 PM EDTSevere Thunderstorm WarningTBWHillsborough, Pasco24 min
Apr 11, 9:37 PM EDTSevere Thunderstorm WarningTBWPasco23 min
Apr 11, 9:40 PM EDTTornado WarningTBWPasco20 min
Apr 11, 9:48 PM EDTSpecial Marine WarningTBW42 min
Apr 11, 10:06 PM EDTSevere Thunderstorm WarningTBWHillsborough34 min
Apr 11, 10:25 PM EDTSevere Thunderstorm WarningTBWPolk65 min
Apr 12, 5:40 AM EDTFire Weather WatchTBWPinellas, Polk, Sumter23 hr
Apr 12, 1:57 PM EDTRed Flag WarningTBWDeSoto, Hardee, Highlands, Polk, Sumter30 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.